# SDR DALA2025062504763

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,624 hours, 7,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG PAX CABIN SEAT TRACKS AT WL 151 RBL-23.5 FROM FR-43 TO FR-50+17. REMOVED AND REPLACED PAX CABIN SEAT TRACK AT WL 151 RBL-23.5, FROM FR-43 TO FR-50+17 PER A220 ASRP BD500-A-J51-42-21-00AAA- 078A-A AND PL C01335700 REV-H. (LP# 1039770)
